# SDR DALA2015032602424

- Difficulty date: March 26, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 30,440 hours, 20,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGNS AT ALL OF THE OVERWING HATCHES WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AT P5-119 FOR THE NOTED LIGHTED AREAS AND THE OPS CHECK WAS GOOD.
